Alert archive / New Hampshire / Flash Flood Watches in 2021
Flash Flood Watch 5, NWS Gray, ME
NWS Gray, ME issued this flash flood watch at Aug 18, 2021, 3:02 PM EDT for 9 counties in New Hampshire; 4 counties in Maine. It took effect at Aug 19, 2021, 8:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2021, 3:02 PM EDT (19:02 UTC)
- In effect from
- Aug 19, 2021, 8:00 AM EDT
- Expired
- Aug 19, 2021, 9:37 PM EDT
- In force
- 14 hr
- Issued by
- NWS Gray, ME
- Flood severity
- None
Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 90 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254 WGUS61 KGYX 181902 FFAGYX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Gray ME 302 PM EDT Wed Aug 18 2021 .The remnants of Tropical Storm Fred will move northeastward into New England late tonight through Thursday while running into a warm and humid airmass. Rainfall amounts of 1 to 3 inches are expected with locally higher amounts possible where storms move over the same location multiple times as well as across the upslope regions of the White Mountains. MEZ012-018>020-033-NHZ003>013-015-190315- /O.NEW.KGYX.FF.A.0005.210819T1200Z-210820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Bridgton, Harrison, Naples, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 302 PM EDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... The National Weather Service in Gray has issued a * Flash Flood Watch for Portions of Maine, including the following areas, Androscoggin, Central Interior Cumberland, Interior Cumberland Highlands, Interior York and Southern Oxford. Portions of New Hampshire, including the following areas, Belknap, Cheshire, Eastern Hillsborough, Interior Rockingham, Merrimack, Northern Carroll, Northern Grafton, Southern Carroll, Southern Grafton, Strafford, Sullivan and Western And Central Hillsborough. * From Thursday morning through late Thursday night. * Heavy rainfall is expected with the potential for rainfall rates in excess of 1 inch per hour. Flash flooding is possible, especially in urban and hilly locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Tubbs
4 follow-up statements
133 WGUS61 KGYX 190215 FFAGYX Flood Watch National Weather Service Gray ME 1015 PM EDT Wed Aug 18 2021 .The remnants of Tropical Storm Fred will move northeastward into New England late tonight through Thursday within an already warm and humid airmass. Rainfall amounts of 1 to 3 inches are expected with locally higher amounts possible where rain and embedded thunderstorms can repeatedly move over the same location in addition to south facing slopes of the White Mountains. MEZ012-018>020-033-NHZ003>013-015-191015- /O.CON.KGYX.FF.A.0005.210819T1200Z-210820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Bridgton, Harrison, Naples, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 1015 PM EDT Wed Aug 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THURSDAY THROUGH LATE THURSDAY NIGHT... The Flash Flood Watch continues for * Portions of Maine, including the following areas, Androscoggin, Central Interior Cumberland, Interior Cumberland Highlands, Interior York and Southern Oxford. Portions of New Hampshire, including the following areas, Belknap, Cheshire, Eastern Hillsborough, Interior Rockingham, Merrimack, Northern Carroll, Northern Grafton, Southern Carroll, Southern Grafton, Strafford, Sullivan and Western And Central Hillsborough. * From 8 AM EDT Thursday through late Thursday night. * Heavy rainfall is expected with the potential for rainfall rates in excess of 1 inch per hour. Flash flooding is possible, especially in urban and hilly locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Legro
023 WGUS61 KGYX 190741 FFAGYX Flood Watch National Weather Service Gray ME 341 AM EDT Thu Aug 19 2021 .Low pressure associated with the remnants of former Tropical Storm Fred will track through northern New England today and tonight. Tropical downpours are expected as it moves through. Widespread rainfall amounts of 1 to 3 inches are expected with higher amounts possible in areas of persistent downpours. MEZ012-018>020-033-NHZ003>013-015-192045- /O.CON.KGYX.FF.A.0005.210819T1200Z-210820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Bridgton, Harrison, Naples, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 341 AM EDT Thu Aug 19 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of Maine, including the following areas, Androscoggin, Central Interior Cumberland, Interior Cumberland Highlands, Interior York and Southern Oxford. Portions of New Hampshire, including the following areas, Belknap, Cheshire, Eastern Hillsborough, Interior Rockingham, Merrimack, Northern Carroll, Northern Grafton, Southern Carroll, Southern Grafton, Strafford, Sullivan and Western And Central Hillsborough. * From 8 AM EDT this morning through late tonight. * Persistent heavy rainfall may lead to flash flooding, especially in mountainous or hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Kimble
167 WGUS61 KGYX 192006 FFAGYX Flood Watch National Weather Service Gray ME 406 PM EDT Thu Aug 19 2021 .Low pressure associated with the remnants of former Tropical Storm Fred will track through northern New England tonight. Tropical downpours are expected through this evening, mainly across portions of western Maine. Rainfall amounts of 1 to 3 inches are expected with higher amounts possible in areas of persistent downpours. NHZ003>013-015-192115- /O.CAN.KGYX.FF.A.0005.000000T0000Z-210820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-Western And Central Hillsborough- Including the cities of Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, Crawford Notch, Lebanon, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 406 PM EDT Thu Aug 19 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Portions of central, northern, and southern New Hampshire, including the following areas, in New Hampshire, Western And Central Hillsborough. In central New Hampshire, Belknap, Merrimack, Strafford and Sullivan. In northern New Hampshire, Northern Carroll, Northern Grafton, Southern Carroll and Southern Grafton. In southern New Hampshire, Cheshire, Eastern Hillsborough and Interior Rockingham. has been cancelled. The Flood Watch is cancelled. $$ MEZ012-018>020-033-200415- /O.CON.KGYX.FF.A.0005.000000T0000Z-210820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Bridgton, Harrison, and Naples 406 PM EDT Thu Aug 19 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... The Flash Flood Watch continues for * Portions of southwest and western Maine, including the following areas, in Maine, Central Interior Cumberland. In southwest Maine, Androscoggin and Interior York. In western Maine, Interior Cumberland Highlands and Southern Oxford. * Until 2 AM EDT Friday. * Persistent heavy rainfall may lead to flash flooding, especially in mountainous or hilly terrain. Rain will end later this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Tubbs
892 WGUS61 KGYX 200137 FFAGYX Flood Watch National Weather Service Gray ME 937 PM EDT Thu Aug 19 2021 MEZ012-018>020-033-200245- /O.CAN.KGYX.FF.A.0005.000000T0000Z-210820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Bridgton, Harrison, and Naples 937 PM EDT Thu Aug 19 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Portions of southwest and western Maine, including the following areas, in Maine, Central Interior Cumberland. In southwest Maine, Androscoggin and Interior York. In western Maine, Interior Cumberland Highlands and Southern Oxford. has been cancelled. The Flood Watch is cancelled with steady rains exiting Downeast this evening. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ MEC
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 10:09 AM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Aug 18, 10:09 AM EDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Gray ME 1009 AM EDT Wed Aug 18 2021 .SYNOPSIS... Today will be humid with chances for showers and possibly a few thunderstorms this afternoon. The remnants of Tropical System Fred will pass over New England potentially bringing heavy rainfall Thursday into Thursday night. Drier weather is expected Friday although the humidity will last through the weekend. Tropical Storm Henri in the Atlantic may head toward New England early next week. && .NEAR TERM /THROUGH TONIGHT/... 1000 AM Update... Some minor adjustments were made to temperatures, dewpoints, winds, and sky cover based on the latest round of surface observations. PoPs were also adjusted to better reflect radar trends and the latest high resolution forecast guidance such as the HRRR. A shortwave trough will cross to our north this afternoon as shear increases to 20-30 kts and SBCAPE climbs to around 1,000 J/KG. As a result, there will be a non-zero severe weather threat later today, especially across the north between 2pm and 6 pm. Lastly, added heavy rain wording into the grids given current PWATS around 2.00". The rest of the forecast remains on track. Previously... 655 AM Update...Latest radar shows an organized area of showers moving through eastern zones with more showers back over upstate New York with little in the way of showers between these two areas. Have not made any changes to PoPs as hi res guidance continues to show this lull in precip through the morning with increasing chances for showers and a few thunderstorms this afternoon. Only changes made were minor tweaks to near term temperature and dewpoint forecasts to capture latest trends. ORIGINAL DISCUSSION... Very humid and showery weather is expected today with some potential for thunder this afternoon as heating destabilizes the atmosphere. Over the past 12 to 18 hours a moisture rich airmass has moved over the forecast area as noted by the 18.00Z KGYX sounding coming in with a PWAT of 1.92 inches...up from 0.62 inches from yesterday's 12Z launch. PWATs are expected to increase in excess of 2 inches today as subtropical moisture is drawn poleward ahead of the remnants of Fred. Showers moving through the area early this morning are expected to diminish after sunrise and then poorly defined upper level energy will track across the St Lawrence Valley this afternoon. Instability is expected to build this afternoon and this upper level feature will lead to additional chances for showers this afternoon with some thunderstorms although some high res guidance suggest that coverage will be limited. Any storms that do develop will be capable of locally heavy rainfall with the high PWATs over the area and there has been a slight increase in shear to around 25 kts so an organized stronger storm or two cannot be ruled out. Low chances for showers will continue into tonight with increasing chances for rain towards daybreak as the remnants of Fred approach from the west. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... *Potential for heavy rainfall Thursday as the remnants of Fred tracks over New England* Global models as well as CAMs are in fairly good agreement that the remnants of Fred will track east across upstate New York early Thursday morning and then across New England Thursday into Thursday night. There is also fairly good agreement that an axis of heavy rain will accompany this system although the placement and intensity of this axis is still uncertain as it reaches our area. Some models track this axis close to the International Border while others are further south across the NH/MA border. Along this axis there is potential for 2 to 4 inches of rain with locally higher amounts. While we have dried out some after the wet month of July, high PWATs and warm cloud depths to 13KFT bring the threat for heavy rainfall rates. Looking at the 00z HREF 3 hour probability matched mean product suggests that as the remnants of Fred track over New England there is 30 to 50 percent chance of rainfall exceeding 1 inch in 3 hours across New Hampshire and western Maine with the highest probabilities across southern New Hampshire. The other uncertain factor with the remnants of Fred is how quickly it passes through New England as some models move it through Thursday night with others having the system linger into Friday. Therefore, this will be something to watch over the next couple of forecast cycles for the potential of heavy rain and hydrologic concerns. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Looking at the broader upper air pattern we see a developing ridge over eastern Canada with a weakness below it forming a lingering trough over the central Appalachians. The story this tells for our area is the continued presence of a subtropical warm, humid air mass with periods of rainfall possibly driven by tropical systems or their remnants. A developing easterly flow this weekend will keep temperatures from getting too hot, but will keep the humidity around. The first of the remnant tropical systems, Fred, will be exiting to the east on Friday. We should find ourselves in a drying period behind this wave as subsidence aloft exists on the downstream side of an amplifying Canadian ridge. This may also drive a cold front southward behind Fred, shifting winds to the north and dropping both the temperature and dewpoint some 5 to 10 degrees this weekend as surface high pressure builds into the Canadian Maritimes and an onshore easterly flow develops. The lingering trough over the central Appalachians will eventually attract Tropical Storm Henri or its remnants by early next week. For now it is tracking westward to the south of Bermuda, but it will turn northward as it rounds the Atlantic ridge and begins to interact with the Appalachian trough. Typically these systems get pushed off to the northeast, but there are some indications this may get pulled more northward in the general direction of New England early next week. Models vary a good deal on the track and intensity of Henri, with some maintaining a strong circulation while others bringing only remnant moisture. However the general consensus is for rain chances increasing Sunday and Monday whether it is directly associated with Henri or with the upper trough and low level easterly flow. For up to date forecasts on the track of Henri, refer to the National Hurricane Center forecasts. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... Short Term...Mainly VFR with MVFR cigs at times along with brief restrictions in areas of SHRA and some TSRA this afternoon. Tonight plenty of low level moisture may bring IFR/LIFR restrictions in fog and low cigs, particularly at KAUG, KLEB, and KHIE. Areas of moderate to heavy rain will pass over the area Thursday into Thursday night bringing periods of MVFR/IFR. Long Term...Conditions improve on Friday into Saturday with winds shifting to the north and then to the east behind a cold front. A developing onshore flow may pull in Atlantic moisture in the form of lower ceilings and fog as early as Saturday, first affecting coastal New Hampshire and then spreading up the Maine coast as well. Tropical Storm Henri, or its remnants, may affect New England early next week. && .MARINE... Short Term...Winds and seas will remain below SCA thresholds. The remnants of Tropical System Fred will pass near the Waters Thursday bringing reduced visibility in areas of heavy rain. Long Term...Light west to southwest flow continues on Friday until a cold front drops in from the north on Saturday. This will shift winds to the north and then east behind it. Tropical Storm Henri, or its remnants, may affect the Gulf of Maine early next week. At a minimum expect building seas, but there could also be increasing east to northeast winds as well depending on the track and strength of the system as it tracks near New England. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Tubbs
Hazardous weather outlook, Aug 18, 3:16 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 316 AM EDT Wed Aug 18 2021 ANZ150>154-190800- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 316 AM EDT Wed Aug 18 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-018>028-033-NHZ001>015-190800- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 316 AM EDT Wed Aug 18 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The remnant circulation of former Tropical Storm Fred will track through northern New England on Thursday and Thursday night. Locally heavy rain is expected as this moves through. There remains a good deal of uncertainty regarding where the axis of heaviest rainfall will be, but an area of 2 to 4 inches is likely to fall somewhere near the track. Isolated higher rainfall amounts are possible. These tropical downpours may lead to flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:50 PM EDT | Special Weather Statement | GYX | Kennebec | 40 min |
| Aug 18, 4:56 PM EDT | Special Weather Statement | GYX | Androscoggin | 49 min |
| Aug 18, 5:33 PM EDT | Special Weather Statement | GYX | Androscoggin | 42 min |
Nearby
Flash Flood Watches in New Hampshire, 2021Flash Flood Watches in Maine, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.